# SDR 97ZZZX1916

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18TC
- Make and model: Cessna 421C
- Aircraft serial: 421C0503
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE AT CRUISE FL 210 OAT 45 DEGREES FAHRENHEIT, LEFT ENGINE OIL TEMP WENT UP WHILE OIL PRESSURE WENT DOWN,  BOTH STILL IN 'GREEN'.  AFTER PRECAUTIONARY LANDING AND INSPECTION, FURTHER FLIGHT WAS NORMAL.  APPEARS OIL COOLER  HAD CONGEALED DUE TO COLD WEATHER.
